# SDR SWAA002065

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 40,839 hours, 33,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CREASE BEAM CRACKED AT BS 179, WL 207, RBL 25 AND LBL 25.  REPAIRED CREASE BEAM PER SRM.
